Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Right alternative division rings of characteristic two


Author: R. L. San Soucie
Journal: Proc. Amer. Math. Soc. 6 (1955), 291-296
MSC: Primary 09.1X
DOI: https://doi.org/10.1090/S0002-9939-1955-0068526-3
MathSciNet review: 0068526
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. H. Bruck and Erwin Kleinfeld, The structure of alternative division rings, Proc. Amer. Math. Soc. vol. 2 (1951) pp. 878-890. MR 0045099 (13:526e)
  • [2] Marshall Hall, Projective planes, Trans. Amer. Math. Soc. vol. 54 (1943) pp. 229-277. MR 0008892 (5:72c)
  • [3] L. A. Skornyakov, Right alternative fields, Bull. Acad. Sci. URSS. Sér. Math. vol. 15 (1951) pp. 177-184. MR 0040281 (12:669a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.1X

Retrieve articles in all journals with MSC: 09.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1955-0068526-3
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society